# SDR AWXA200200835

- Difficulty date: July 31, 2002
- Submitted: August 27, 2002
- Operation: Air carrier
- Aircraft: N183AW
- Make and model: Boeing 737277
- Aircraft serial: 22650
- Aircraft time: 61,378 hours, 49,988 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: 654581945
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1" CRACK WAS FOUND ON GUSSET AT AFT END OF NOSE GEAR ACTUATOR SUPPORT FITTING BS 240, BL 0, WL 190.  MAINTENANCE REMOVED NOSE GEAR ACTUATOR SUPPORT FITTING AND THE CRACKED GUSSET BS 240, BL 0, WL 190. FABRICATED A NEW GUSSET, AND INSTALLED GUSSET AND NOSE GEAR ACTUATOR SUPPORT FITTING IAW B737-200 SRM 51-30-2, PG. 8-9.
